Hail, Lehigh
- When
- May 29, 1:45 PM EST
- Where
- Lehigh County, 1.05 mi E of Trexlertown
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.550, -75.600
The second day of a three day outbreak of severe weather, numerous severe thunderstorms developed over the mid-Atlantic as a wave of low pressure tracked along a stalled frontal boundary. Widespread wind damage occurred along with areas of severe hail and a weak tornado in Lehigh County, PA.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The second day of a three day outbreak of severe weather, numerous severe thunderstorms developed over the mid-Atlantic as a wave of low pressure tracked along a stalled frontal boundary. Widespread wind damage occurred along with areas of severe hail and a weak tornado in Lehigh County, PA.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 29, 12:24 PM EST, 1 hour 21 minutes earlier.
Area Forecast Discussion
National Weather Service Mount Holly NJ
124 PM EDT Wed May 29 2019
.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Tornado Watch is on effect for portions of the forecast area
through 8PM tonight. Please remain weather aware as storms move
through the region.
Previous discussion...
A quasi-stationary frontal boundary was located across portions
of northern New Jersey into northern Pennsylvania this morning.
This frontal boundary may drift slightly southward early
through the day, before lifting back northward some later this
afternoon as an area of low pressure moves along the boundary
toward our area from the west. Near and south of this boundary,
skies remain partly to mostly clear, which will allow
temperatures to warm through the day. Dewpoints near and south
of the boundary remain quite juicy, generally in the mid to
upper 60s, with some near 70 as well. The warming temperatures
and high moisture will allow for instability to build today,
with MUCAPES of 2000-3000 J/kg possible. Mid-level flow of 50-60
knots will lead to bulk shear of 40-50+ knots this afternoon
into this evening. Showers and thunderstorms are expected to
develop as a short wave approaches from the west, while the
surface low moves along the boundary toward our area. The
combination of building instability and increasing shear will
lead to strong to severe storms, with damaging winds and large
hail the main threat, although there remains a potential for an
isolated tornado due to the increasing shear. Our entire area is
outlined with an Enhanced Risk of severe weather today.
Another threat for the afternoon and evening will be the threat
for heavy rainfall. PW values remain well above 1.5 inches, and
will approach 1.75-2.00 inches this afternoon and evening. With
the flow being more westerly, some training storms could
develop. Latest 1 hour RFC Flash Flood Guidance is generally
1-1.5 inches for eastern Pennsylvania and northern New Jersey,
and 2.5-3 inches for southeast New Jersey. With rainfall amounts
of 1-2 inches, and higher amounts of 3 inches possible, a Flash
Flood Watch remains in effect for all of eastern Pennsylvania,
most of New Jersey, and northern Delaware, generally for the
urban portion of the I-95 corridor. Will keep portions of
southern and southeast New Jersey out of the Watch due to the
higher Flash Flood Guidance values.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Developing MCS upstream looks to pass through the region from north
to south this evening with heavy rain and severe weather. The best
threat for flash flooding will be in the 6pm-midnight timeframe, and
this will also be the best threat for severe weather.
Although the primary threat in terms of severe weather will be
damaging winds, large hail is also possible. Cannot rule out an
isolated tornado, mainly as the MCS moves off the New Jersey coast,
as helicity values seem to ramp up a bit then.
Precip tapers off fairly quickly behind the departure of the MCS.
Some models indicating another wave of showers and thunderstorms
late tonight, generally in the pre-dawn hours of Thursday. Will keep
at least slight chance PoPs from after midnight and into daybreak
Thursday.
A warm and humid night on tap with lows in the 60s to low 70s and
dewpoints generally in the 60s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Long term forecast was updated using the latest national blended
guidance and adjusted slightly for consistency. No significant
changes were made to the previously issued forecast.
As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.
Favoring a mainly dry and seasonably warm day on Saturday given
southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR outside of showers and thunderstorms through
the early afternoon. Sub-VFR conditions in SHRA/TSRA late this
afternoon. Damaging wind gusts possible if severe storms pass
over a given terminal. Otherwise, SW winds around 10 kt with
occasional gusts to 20 kt.
Tonight...SHRA/TSRA in the evening. Otherwise, VFR, though VSBY
restrictions in fog/stratus possible from after midnight through
daybreak Thursday. SW winds less than 10 kt.
OUTLOOK...
Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.
Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in the day.
Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.
Sunday-Sunday night... Scattered showers and tstms possible
with associated restrictions. Light westerly winds.
&&
.MARINE...
Generally sub-SCA conditions today/tonight. Showers and
thunderstorms will pass through the waters later this afternoon
through tonight. There is the potential for wind gusts in excess of
34 kt, possibly in excess of 50 kt in the strongest thunderstorms,
large hail, and frequent lightning.
Showers and thunderstorms move offshore and taper off after midnight
tonight.
OUTLOOK...
Thursday-Friday night...Conditions expected to remain below
advisory levels through the period, although winds may gust
around 20 knots at times. There is a chance of showers and
thunderstorms each day, which could produce locally higher winds
and waves should they occur.
Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.
Rip Currents...
There is a low risk for the formation of dangerous rip currents
today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
012>020-026-027.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...O'Brien
Near Term...Robertson/Meola/MPS
Short Term...MPS
Long Term...O'Brien/Staarmann
Aviation...Robertson/MPS/O'Brien
Marine...MPS/O'BrienHazardous Weather Outlook National Weather Service Mount Holly NJ 114 PM EDT Wed May 29 2019 DEZ001-NJZ007-009-015>019-027-PAZ054-055-060>062-070-071-101>106- 301715- New Castle-Warren-Hunterdon-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Southeastern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 114 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ012-015-019-020-301715- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- 114 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening resulting in damaging winds, large hail, and perhaps an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-008-010-012-013-020-301715- Sussex-Morris-Somerset-Middlesex-Western Monmouth-Ocean- 114 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Strong to severe thunderstorms are possible this afternoon and evening resulting in damaging winds, large hail, and perhaps an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-NJZ021>023-301715- Cecil-Cumberland-Atlantic-Cape May- 114 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-301715- Eastern Monmouth-Coastal Ocean- 114 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Strong to severe thunderstorms are possible this afternoon and evening resulting in damaging winds, large hail, and perhaps an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-025-301715- Atlantic Coastal Cape May-Coastal Atlantic- 114 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-301715- Delaware Beaches- 114 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening resulting in damaging winds, large hail, and perhaps an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-455-301715- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 114 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Strong thunderstorms are possible this evening resulting in wind gusts in excess of 50 kts and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>454-301715- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 114 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Special Weather Statement
National Weather Service Mount Holly NJ
219 PM EDT Wed May 29 2019
PAZ060>062-105-291900-
Upper Bucks-Lehigh-Northampton-Berks-
219 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...LEHIGH...
NORTHWESTERN BUCKS AND SOUTHWESTERN NORTHAMPTON COUNTIES...
At 218 PM EDT, a strong thunderstorm was located over Lenhartsville,
or 14 miles southeast of Schuylkill Haven, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Allentown, Bethlehem, Emmaus, Northampton, Kutztown, Hamburg,
Slatington, Bath, Walnutport, Topton, Shoemakersville, Steuben,
Lyons, Lenhartsville, Neffs, Coffeetown, New Tripoli, Zionsville,
Ancient Oaks and Emerald.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4058 7604 4057 7602 4063 7600 4065 7598
4069 7587 4070 7583 4072 7580 4080 7536
4043 7537 4049 7605
TIME...MOT...LOC 1818Z 268DEG 34KT 4054 7592
IovinoSpecial Weather Statement
National Weather Service Mount Holly NJ
226 PM EDT Wed May 29 2019
PAZ070-101>104-291900-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-
226 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY...
NORTHEASTERN CHESTER AND NORTHEASTERN DELAWARE COUNTIES...
At 226 PM EDT, a strong thunderstorm was located over Glenmoore, or
13 miles northwest of West Chester, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Norristown, Phoenixville, West Norriton, East Norriton, Downingtown,
Conshohocken, Collegeville, Royersford, Narberth, Trappe, Elverson,
Pughtown, Bryn Mawr, Trout Lake, Radnor Township,
Lionville-Marchwood, Valley Forge, Broomall, Glenmoore and Plymouth
Meeting.
LAT...LON 4014 7588 4020 7577 4022 7525 3998 7526
3997 7528 3997 7526 3995 7526 4002 7591
TIME...MOT...LOC 1826Z 272DEG 36KT 4011 7578
NCThe Philadelphia radar (KDIX), 121 km away, was scanning. The volume nearest the first event began at 18:47 UTC.
40 thunderstorm wind, 33 hail, 1 tornado. Local standard time, as filed.
A spotter reported two inch hail in Mertztown.
Time of report estimated from radar.
Time of report estimated from radar.
A weak EF-0 tornado descended to the ground near the intersection of |Kings Highway and East Mill Hill Road in the far southern portions of|Lower Milford Township in Lehigh County around 3:14 PM on Wednesday,|May 29th. The tornado then lifted and descended several times as it |traveled in an east to southeast direction, crossing over the Bucks |County line into northern portions of Milford Township before lifting|the final time northwest of Spinnerstown. The primary damage from |this tornado was fallen and snapped trees along the 2.3 mile path,|with at least one home sustaining roof damage from a fallen tree.
Downed trees on Mountain Dr. Time estimated from radar.
Time of report estimated from radar.
Photos were received of hail larger than golf balls in Coopersburg. Time of event estimated from radar.
Approximately 10 minutes of hailfall. Primarily quarter to half dollar sized with a few two inch hailstones.
Downed tree in wires on Schoolhouse Rd. Time estimated from radar.
Downed tree on Summit Rd near Swiftwater, forcing a road closure. Time estimated from radar.
Time of report estimated from radar.
Downed tree and wires on Stone Rd near Route 419 in Tulpehocken Twp. Time estimated from radar.
Trees down near the intersection of Crystal Cave Rd and Dunkles Church Rd in Richmond Twp. Time estimated from radar.
A spotter estimated wind gusts to 60mph.
Several reports of trees and power lines down in Pike Twp, including on Hill Church Rd, Merkle Rd, and Lutz Rd. Time estimated from radar.
Extensive tree damage on Route 611 in Delaware Water Gap National Recreation Area. The road was closed for several hours. Time estimated from radar.
Several reports of hail as large as quarter size in Laureldale and Muhlenberg Townships. Time estimated from radar.
Trees and power lines down on Long Ln in Hereford Twp. Time estimated from radar.
Several trees down on Conrad Rd in District Twp. Time estimated from radar.
Trees and wires down near the intersection of 23rd St and Cumberland Ave. Time estimated from radar.
Tree down on Friedensburg Rd in Lower Alsace Twp. Time estimated from radar.
Time of report estimated from radar.
Multiple large trees snapped or uprooted. Public report relayed by emergency management. Time estimated from radar.
Downed tree on wires on Vera Cruz Rd. Time estimated from radar.
Several reports of trees down in Earl Twp and Oley Twp. Time estimated from radar.
Time of report estimated from radar.
Several reports of trees and wires down in Douglass Twp, including on Poplar Rd, Reading Ave, and Trout Run Rd. Time estimated from radar.
At least one large tree down. Time estimated from radar.
A mesonet site measured a 77mph wind gust.
Neiffer Rd was closed from Route 73 to Ridge Pike due to downed trees. Time estimated from radar.
An intense thunderstorm wind event occurred in the area of Lower Frederick and Upper Salford Townships on the late afternoon of May 29. A National Weather Service team surveyed the area of damage. The hardest hit areas were in the vicinity of Walnut Lane Trail between Hendricks Rd and Salford Station Rd in Lower Frederick Twp and along the Perkiomen trail between those same roads in Upper Salford Twp. Hundreds of trees were felled with numerous homes, outbuildings, and automobiles damaged. Accounts from the ground survey team, areal footage, and radar data confirmed that straight line winds were responsible for all of this damage, with estimated speeds as high as 110mph.
Wires down along with large tree limbs. Time estimated from radar.
Gust measured by a personal weather station. Time estimated from radar.
Trees and power lines were reported down.
Tree and wires down on River Rd in Muhlenberg Twp. Time estimated from radar.
Trees down on Museum Rd between Lancaster Ave and Old Mill Rd. Time estimated from radar.
Tree down onto wires. Time estimated from radar.
Downed tree blocking the roadway on Cedar Hill Rd north of Cocalico Rd. Time estimated from radar.
Trees were reported down in Boyertown. Time estimated from radar.
A second round of intense thunderstorm winds moved through an area of Montgomery County just south of an earlier strong thunderstorm wind event. The area of Harleysville was hardest hit, specifically near the Landis supermarket. Numerous trees were blown down. Shingle were ripped off of several houses with a barn also blown down. Damage was consistent with straight line winds up to 80mph.
Tree down on Route 724 near the Chester County line. Time estimated from radar.
Multiple trees down with power outages. Time estimated from radar.
Home damaged on Walnut Ln with resident needing assistance to be extracted. Time estimated from radar.
Tree down on Waterloo Rd. Time estimated from radar.
A storm chaser estimated 70mph winds. Time of report estimated from radar.
Measured at Philadelphia Northeast Airport ASOS.
Downed tree blocking Holme Rd between Winchester and Nazareth. Time estimated from radar.
Downed utility on Paoli Pike near Grubb Rd. Time estimated from radar.
Tree reported down.
Several roads reported impassable in Sumneytown.
Downed trees and power lines reported in Albrightsville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2019Every state in 2019This day in weather historyThe tornado archive for Pennsylvania, 2019Warnings in Pennsylvania, May 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 820700, 820701, 820702, 820703, 820706, 820707, 820708, 820709, 820710, 822689, 820711, 820735, 820712, 820713, 820714, 820715, 820736, 820716, 820737, 820717, 820718, 820738, 820719, 820739, 820720, 820877, 820740, 820742, 820721, 820743, 820744, 820745, 820746, 820722, 820747, 820748, 820749, 820723, 820750, 820751, and more.